# SDR DALA2023061204723

- Difficulty date: November 11, 2022
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38689
- Aircraft time: 27,230 hours, 12,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2491039) THE PREVIOUS OPERATOR FOUND DAMAGE AT THE FUSELAGE SKIN BETWEEN STA 178 - STA 196.5. DURING H CHECK AT VQQ FOUND 36 BUTTON HEAD RIVETS AROUND EXISTING REPAIR WITH MATERIAL LOSS. MAINTENANCE REPAIRED DAMAGE PER ERA 603719-14.
